MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 5

TELEFLEX MEDICAL LMA SUPREME SIZE 5
Model Number IPN902076
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "when the doctor used it he found the inflation line was kinked and therefore the valve wouldn't inflate.He removed the mask and changed to an igel".No patient injury or consequence reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
LMA SUPREME SIZE 5
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key12086484
Report Number9681900-2021-00020
Device Sequence Number19670137
Product Code CAE
UDI-Device Identifier05060112310836
UDI-Public05060112310836
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberIPN902076
Device Catalogue Number175050
Device Lot NumberQMAM43
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IGEL LMA; IGEL LMA; IGEL LMA